Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Swelling in the ring finger. High sugar and cholesterol levels. Is there any side effect of steroid injections?

Hi Doctor,

My husband facing problem as swelling his ring finger of right hand with pain. one year back his ankle swelled and not able to walk for 1 week. and it cam to normal recently.but some times its paining. he is not having any bad ahabits.We went full body checkup on feb end(diabetic master check up).after all those test(uric accid, blood,urin, sugar,ecg,treadmill,xray(chest,finger,anklwhich having pain etc) we got following reports having abnormal things.

ESR: 50
TSH: 6.98
light glysaroids cholesterol: 218
sugar hb1 level is bit more

we consult rheumatology, they suggisting one injection of depomedrea(dont know exact name) steroid injection. is it good? will it having any side effect?Can we take this.
And he is suggesting some more blood test to confirm.

Can you guide us for the above thing.
His Age is 36, and height :5.9, weight 75.
By look wise he having little belly. Recently he changed his food habits he is following oats less oil food.

May i know which how to proceed forthur.

Thanks in advance.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the finger that he is having could be related to arthritis or tendonitis. Most of the times this can be relieved by taking a mild pain killer and hot fomentation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor